Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 11, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at May 26, 2016, 2:07 PM CDT for 4 counties in Kentucky. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 2:07 PM CDT (19:07 UTC)
- Expired
- May 26, 2016, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, KY, Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 77 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:20 PM CDT | FLOOD | 3 Nw Auburn, KY | WATER FLOWING OVER HIGHWAY 103 IN LOGAN COUNTY. |
| May 26, 2:20 PM CDT | FLASH FLOOD | 3 Nw Auburn, KY | WATER FLOWING OVER HIGHWAY 103 IN LOGAN COUNTY. |
| May 26, 2:30 PM CDT | FLOOD | 2 Sse Hadley, KY | JACKSON BRIDGE ROAD CLOSED DUE TO HIGH WATER. TIME ESTIMATED. |
| May 26, 2:30 PM CDT | FLASH FLOOD | 2 Sse Hadley, KY | JACKSON BRIDGE ROAD CLOSED DUE TO HIGH WATER. TIME ESTIMATED. |
| May 26, 2:45 PM CDT | HEAVY RAIN 2.18 | 1 Se Plum Springs, KY | MEASURED AT THE PSPG KENTUCKY MESONET STATION NORTHEAST OF BOWLING GREEN |
| May 26, 2:52 PM CDT | FLOOD | 1 Nne Bowling Green, KY | CAR STRANDED DUE TO HIGH WATER IN THE FAIRVIEW MALL PARKING LOT. |
| May 26, 2:52 PM CDT | FLASH FLOOD | 1 Nne Bowling Green, KY | CAR STRANDED DUE TO HIGH WATER IN THE FAIRVIEW MALL PARKING LOT. |
| May 26, 4:55 PM CDT | FLOOD | 3 Se Auburn, KY | SEVERAL ROADS IN THE WESTERN PART OF SIMPSON COUNTY ARE FLOODED. |
| May 26, 4:55 PM CDT | FLASH FLOOD | 3 Se Auburn, KY | SEVERAL ROADS IN THE WESTERN PART OF SIMPSON COUNTY ARE FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
706
WGUS53 KLMK 261907
FFWLMK
KYC031-141-213-227-262200-
/O.NEW.KLMK.FF.W.0011.160526T1907Z-160526T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
207 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
CENTRAL LOGAN COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 500 PM CDT
* AT 207 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWLING GREEN...RUSSELLVILLE...PLUM SPRINGS...MEMPHIS JUNCTION...
CRESTMOOR...MOUNT VICTOR...DELAFIELD...ANDERSON...AUBURN AND SMITHS
GROVE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3716 8676 3716 8647 3710 8630 3708 8628
3708 8626 3704 8615 3681 8666 3680 8699
$$
ZT2 follow-up statements
409
WGUS73 KLMK 261944
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM CDT THU MAY 26 2016
KYC031-261952-
/O.CAN.KLMK.FF.W.0011.000000T0000Z-160526T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER KY-
244 PM CDT THU MAY 26 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BUTLER COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3680 8699 3701 8670 3700 8667 3703 8666
3714 8644 3704 8615 3681 8666
$$
KYC141-213-227-262200-
/O.CON.KLMK.FF.W.0011.000000T0000Z-160526T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN KY-SIMPSON KY-LOGAN KY-
244 PM CDT THU MAY 26 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
CENTRAL WARREN...NORTHWESTERN SIMPSON AND NORTHERN LOGAN COUNTIES...
AT 242 PM CDT...EMERGENCY MANAGEMENT REPORTED HEAVY RAIN DUE TO
THUNDERSTORMS. THERE HAVE BEEN REPORTS OF HIGH WATER OVER ROADS IN
LOGAN COUNTY AND SOME ROAD CLOSURES IN WARREN COUNTY. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWLING GREEN...RUSSELLVILLE...PLUM SPRINGS...MEMPHIS JUNCTION...
CRESTMOOR...MOUNT VICTOR...DELAFIELD...AUBURN...SMITHS GROVE AND
OAKLAND.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3680 8699 3701 8670 3700 8667 3703 8666
3714 8644 3704 8615 3681 8666
$$
ZT076
WGUS73 KLMK 262123
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM CDT THU MAY 26 2016
KYC141-213-227-262200-
/O.CON.KLMK.FF.W.0011.000000T0000Z-160526T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN KY-SIMPSON KY-LOGAN KY-
423 PM CDT THU MAY 26 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
CENTRAL WARREN...NORTHWESTERN SIMPSON AND NORTHERN LOGAN COUNTIES...
AT 420 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT TWO TO FOUR INCHES OF RAIN ALREADY HAVE FALLEN. FLASH FLOODING
IS ALREADY OCCURRING...WITH THE LATEST REPORT OF WATER FLOWING OVER
HIGHWAY 103 IN LOGAN COUNTY AND A CAR STRANDED DUE TO HIGH WATER IN
THE FAIRVIEW MALL PARKING LOT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWLING GREEN...RUSSELLVILLE...PLUM SPRINGS...MEMPHIS JUNCTION...
CRESTMOOR...MOUNT VICTOR...DELAFIELD...AUBURN...SMITHS GROVE AND
OAKLAND.
SCATTERED THUNDERSTORMS REMAIN OVER THE AREA...AND AN ADDITIONAL
HALF INCH TO AN INCH ARE POSSIBLE OVER THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3680 8699 3701 8670 3700 8667 3703 8666
3714 8644 3704 8615 3681 8666
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 26, 1:55 PM CDT, 12 minutes earlier.
Area forecast discussion, May 26, 1:55 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Louisville KY 255 PM EDT THU MAY 26 2016 .SHORT TERM (Now through Friday Night)... Issued at 250 PM EDT Thu May 26 2016 Main forecast concern is convection currently tracking across the area this afternoon, and chances again tomorrow as we remain in a more summer-like pattern. Latest analysis showed upper level ridging over the southeast US while a trough remained across the central Plains. Impulses lifting out of Texas northeast toward the lower Great Lakes have sparked several complexes of showers/storms on the periphery. One line of storms originated out of Missouri/Illinois and has tracked all day toward the I-65 corridor. Dewpoints in the 60s to near 70 combined with brief clearing earlier today resulted in 2000 to near 3000 J/kg of SBCAPE, especially south of the KY parkways to the TN border. Shear environment is weak to modest at best, but just enough to sustain some organization across the south. The threats likely for our area are marginal severe hail and wind gust but more likely to be torrential rainfall and potential for flash flooding. With the slow moving convection, anomalously high PWATs and convection becoming more west/east oriented, training cells may pose a flash flood risk around and nearby the Bowling Green metro area through the evening. Expect a gradual decrease in coverage and intensity of convection later this evening, giving way to slight chances for the overnight. Will have to monitor the potential for fog in the favored areas that see plenty of rain, especially if clouds clear out. Look for mild/muggy lows in the 60s to near 70. For Friday, forecast guidance seems to favor a drier day, especially along/east of I-65. The best storm activity looks to be further to the west, so will maintain 10 to 20 percent chances. As a result, bumped up highs a degree or two and some areas may push 90 if indeed the area remains dry. .LONG TERM (Saturday through Thursday)... Issued at 255 PM EDT Thu May 26 2016 On Saturday, a more pronounced upper level shortwave trough will swing through the Upper Midwest and lower Great Lakes. The 26.12z guidance shows impulses passing closer to the area and with the better dynamics aloft and a continuation of the juicy air mass, precipitation chances were nudged up in the 50 to 60 percent range. Still not expecting an all-day washout, but just greater coverage of showers/storms across the area during the afternoon hours. Sunday into most of next week the upper level pattern flattens out across the area and generally there's a lack of shortwaves moving through the flow. This may lend toward a drier and warmer period of weather for the region. Tried to incorporate opportunities for dry days or nights, but again confidence is limited in this summer-like pattern. The other issue is the evolution and eventual track of a potential tropical system off the Carolina coast this weekend into early next week. Whether this acts to suppress convection on the northwest side, or enhance moisture/convection across our eastern areas is the wild card. Temperatures through the long term will continue to run above normal with highs in the 80s and lows in the 60s. && .AVIATION (18Z TAF Update)... Issued at 1245 PM EDT Thu May 26 2016 Well...line of storms from HNB to along the Western KY Parkway pushing eastward and is the main story of first 12 hours of the forecast. This moving eastward at 30 to 35 mph. Mesoscale processes during the afternoon sunshine will allow the storms to maintain themselves into the SDF area by 1830z. Scattered storms have developed along old outflow boundaries across the BWG area, and will have VCTS this afternoon with better instability in the warm sector. The HRR takes the precip eastward into the Bluegrass Region around 22z, if in fact it maintains itself. Will be nowcasting LEX TAF. Surface winds today will be south to southwest around 10 kts with gusts 10-20 except in storms where gust up to 35 mph are possible. HNB just had a gust to 36 mph. Any storms should weaken later this evening with VFR conditions. However, there could be some light fog developing at BWG and LEX around daybreak. Forecast is much drier for Friday with only isolated convection around the CWA. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........ZT Long Term.........ZT Aviation..........JDG
Hazardous weather outlook, May 26, 11:02 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1202 PM EDT THU MAY 26 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271615- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1202 PM EDT THU MAY 26 2016 /1102 AM CDT THU MAY 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL TRACK ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY THIS AFTERNOON INTO THE EARLY EVENING HOURS. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED BUT STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...TORRENTIAL RAINFALL...SMALL HAIL...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH WEDNESDAY. THE STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZT
In the hours before
Special weather statement, May 26, 1:18 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
118 PM CDT THU MAY 26 2016
KYZ061>063-070>072-074-261845-
HART-BUTLER-WARREN-EDMONSON-SIMPSON-LOGAN-BARREN-
118 PM CDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHERN
SIMPSON...NORTHERN LOGAN...SOUTHERN BUTLER...SOUTHERN HART...
NORTHWESTERN BARREN AND EDMONSON COUNTIES...
AT 118 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF BROWNSVILLE TO 6 MILES SOUTHWEST
OF RUSSELLVILLE...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...MUNFORDVILLE...BROWNSVILLE...PLUM SPRINGS...
CRESTMOOR...MOUNT VICTOR...DELAFIELD...MEMPHIS JUNCTION AND ANDERSON.
LAT...LON 3699 8705 3733 8630 3728 8568 3675 8652
3688 8706
TIME...MOT...LOC 1818Z 273DEG 33KT 3728 8622 3678 8696
KJDLocal storm report, May 26, 1:25 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 WSW MILLWOOD 37.43N 86.58W
05/26/2016 E1.50 INCH GRAYSON KY EMERGENCY MNGR
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, May 26, 1:41 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
241 PM EDT THU MAY 26 2016
KYZ027>029-045-053-054-063-261915-
HART-LARUE-HARDIN-NELSON-MARION-GRAYSON-BULLITT-
241 PM EDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MARION...SOUTHEASTERN HARDIN...NELSON...SOUTHEASTERN GRAYSON...SOUTH
CENTRAL BULLITT...LARUE AND NORTHERN HART COUNTIES...
AT 241 PM EDT/141 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF ELIZABETHTOWN TO 9
MILES NORTHEAST OF BROWNSVILLE...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...BARDSTOWN...HODGENVILLE...MUNFORDVILLE...RADCLIFF...
LEBANON JUNCTION...NEW HAVEN...UPTON...SONORA AND BONNIEVILLE.
LAT...LON 3784 8583 3787 8525 3779 8533 3778 8536
3776 8535 3776 8538 3771 8539 3746 8561
3747 8563 3745 8566 3741 8566 3727 8578
3731 8614 3734 8619 3733 8634
TIME...MOT...LOC 1841Z 273DEG 30KT 3780 8575 3731 8618
KJDLocal storm report, May 26, 1:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG AUSTIN 38.74N 85.81W
05/26/2016 SCOTT IN BROADCAST MEDIA
TREE ACROSS A ROAD.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, May 26, 1:47 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM CDT THU MAY 26 2016
KYZ061-062-070>073-261915-
BUTLER-WARREN-EDMONSON-SIMPSON-LOGAN-ALLEN-
147 PM CDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHERN
SIMPSON...CENTRAL LOGAN...BUTLER...NORTHWESTERN EDMONSON AND WEST
CENTRAL ALLEN COUNTIES...
AT 147 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MORGANTOWN TO 13 MILES EAST OF RUSSELLVILLE...AND
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...MORGANTOWN...PLUM SPRINGS...CRESTMOOR...
MOUNT VICTOR...DELAFIELD...MEMPHIS JUNCTION...ANDERSON AND AUBURN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3680 8696 3707 8695 3709 8690 3710 8690
3711 8689 3713 8690 3713 8692 3716 8693
3718 8692 3718 8689 3719 8689 3719 8691
3721 8691 3722 8689 3725 8687 3726 8685
3730 8634 3673 8633
TIME...MOT...LOC 1847Z 275DEG 24KT 3720 8675 3678 8666
KJDSpecial weather statement, May 26, 1:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
249 PM EDT THU MAY 26 2016
KYZ032>035-261930-
FRANKLIN-HENRY-SHELBY-TRIMBLE-
249 PM EDT THU MAY 26 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HENRY...FRANKLIN...
SHELBY AND SOUTHEASTERN TRIMBLE COUNTIES...
AT 249 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CARROLLTON TO NEW CASTLE TO NEAR SHELBYVILLE...AND
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...NEW CASTLE...EMINENCE...SIMPSONVILLE...
PLEASUREVILLE...CAMPBELLSBURG...SMITHFIELD...ELMBURG AND BRYANT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3858 8521 3860 8508 3856 8506 3856 8501
3851 8503 3851 8498 3849 8499 3847 8495
3843 8495 3846 8492 3846 8491 3844 8493
3842 8488 3838 8490 3834 8479 3835 8475
3812 8489 3814 8539 3840 8526 3861 8523
TIME...MOT...LOC 1849Z 264DEG 27KT 3868 8514 3842 8518 3818 8530
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:46 PM CDT | Special Weather Statement | LMK | Grayson | 29 min |
| May 26, 12:47 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 28 min |
| May 26, 12:56 PM CDT | Special Weather Statement | LMK | Breckinridge | 34 min |
| May 26, 1:18 PM CDT | Special Weather Statement | LMK | Edmonson, Logan, Warren | 27 min |
| May 26, 1:41 PM CDT | Special Weather Statement | LMK | Hardin, Hart, Larue, Nelson | 34 min |
| May 26, 1:47 PM CDT | Special Weather Statement | LMK | Butler, Logan, Warren | 28 min |
| May 26, 1:49 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Logan, Warren | 3 hr |
| May 26, 1:49 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 41 min |
| May 26, 1:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue | 33 min |
| May 26, 2:09 PM CDT | Special Weather Statement | LMK | Logan | 36 min |
| May 26, 2:20 PM CDT | Special Weather Statement | LMK | Barren, Hart, Simpson, Warren | 25 min |
| May 26, 2:29 PM CDT | Special Weather Statement | LMK | Green, Marion | 31 min |
| May 26, 2:44 PM CDT | Special Weather Statement | LMK | Allen, Barren, Metcalfe, Simpson | 31 min |
| May 26, 2:49 PM CDT | Special Weather Statement | LMK | Taylor | 26 min |
| May 26, 3:13 PM CDT | Special Weather Statement | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Simpson | 32 min |
| May 26, 3:15 PM CDT | Special Weather Statement | LMK | Adair, Casey, Lincoln, Russell | 30 min |
| May 26, 3:20 PM CDT | Areal Flood Advisory | LMK | Barren, Edmonson, Hart, Metcalfe, Warren | 115 min |
| May 26, 3:26 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Metcalfe, Russell, Taylor | 3 hr |
| May 26, 3:27 PM CDT | Areal Flood Advisory | LMK | Allen, Logan, Simpson, Warren | 3 hr |
| May 26, 3:43 PM CDT | Flash Flood Warning | LMK | Logan, Simpson, Warren | 3 hr |
| May 26, 6:05 PM CDT | Areal Flood Warning | LMK | Logan, Simpson, Warren | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.